Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013, Article ID 738342, 10 pages
http://dx.doi.org/10.1155/2013/738342
Research Article

Stochastic Analysis of a Hassell-Varley Type Predation Model

College of Sciences, Nanjing University of Technology, Nanjing 211816, China

Received 14 November 2013; Accepted 3 December 2013

Academic Editor: Weiming Wang

Copyright © 2013 Feng Rao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Feng Rao, Shunjun Jiang, Yanqiu Li, and Hao Liu, “Stochastic Analysis of a Hassell-Varley Type Predation Model,” Abstract and Applied Analysis, vol. 2013, Article ID 738342, 10 pages, 2013. https://doi.org/10.1155/2013/738342.